# SDR HALA0700343

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,161 hours, 29,810 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 211C233297
- Part serial: M01181C
- Condition: Malfunctioned
- Location: Edp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L HYD PRI PUMP AND L ENG HYD PUMP EICAS MSG, AND ASSOCIATED PUMP LIGHT ILLUMINATED.  PERFORMED FIM 29-11-00 REPLACED EDP PRESSURE SWITCH S26 ON NR 1 ENG 29-11-17, OPS CHECK LEAK CHECK OK.
